Crocemol 650mg Tablet

Crocemol 650mg Tablet

Welcome to the information page for Crocemol 650mg Tablet, brought to you by Cogniwell Pharmaceuticals Private Limited. This product contains the active ingredient Paracetamol (650mg) and is indicated for Pain relief,Treatment of Fever. Here, you can find crucial details, including its uses, pricing, and options to add it to your wishlist or compare it with similar medications.

Information about Crocemol 650mg Tablet (Brand: Cogniwell Pharmaceuticals Private Limited) - Uses: Pain relief,Treatment of Fever

Wishlist Add to cart

  • MRP: ₹ 17
  • Packing: 10.0 tablets in 1 strip
  • Salt Combination: Paracetamol (650mg)
  • Brand: Cogniwell Pharmaceuticals Private Limited
  • Uses: Pain relief,Treatment of Fever

Description

  • Crocemol 650mg Tablet helps relieve pain and fever by blocking the release of certain chemical messengers responsible for fever and pain
  • It is used to treat headaches, migraine, toothaches, sore throats, period (menstrual) pains, arthritis, muscle aches, and the common cold
  • Crocemol 650mg Tablet may be prescribed alone or in combination with another medicine
  • You should take it regularly as advised by your doctor
  • It is usually best taken with food otherwise it may upset your stomach
  • Do not take more or use it for longer than recommended.
  • Side effects are rare if this medicine is used correctly but this medicine may cause stomach pain, nausea, and vomiting in some people
  • Consult your doctor if any of these side effects bother you or do not go away.
  • This medicine is widely prescribed and considered safe but is not suitable for everybody
  • Before taking it, let your doctor know if you have liver or kidney problems or are using blood-thinning medicines
  • It may affect the dose or suitability of this medicine
  • Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine.

Cautions

Liver: CAUTION: Crocemol 650mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Crocemol 650mg Tablet may be needed. Please consult your doctor. However, the use of Crocemol 650mg Tablet is not recommended in patients with severe liver disease and active liver disease.
Kidney: CAUTION: Crocemol 650mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Crocemol 650mg Tablet may be needed. Please consult your doctor.^However, Crocemol 650mg Tablet contains paracetamol which is considered the safest painkiller for kidney disease patients.
Driving: SAFE: Crocemol 650mg Tablet does not usually affect your ability to drive.
Breast feeding: SAFE IF PRESCRIBED: Crocemol 650mg Tablet is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Pregnency: CONSULT YOUR DOCTOR: Crocemol 650mg Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Alcohol: UNSAFE: It is unsafe to consume alcohol with Crocemol 650mg Tablet.
Drug Action: Analgesic & Antipyretic-PCM
Therapeutic class: PAIN ANALGESICS
Habit Forming: No
Chemical Class: P-Aminophenol Derivative

Uses

Uses of Crocemol 650mg Tablet

  • In Pain relief Crocemol 650mg Tablet is a common painkiller used to treat aches and pains
  • It works by blocking chemical messengers in the brain that tell us we have pain
  • It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, and muscle aches
  • This medicine is very widely used and very rarely causes side effects if taken at the right dosage
  • Take it as it is prescribed to get the most benefit
  • Do not take more or for longer than needed as that can be dangerous
  • In general, you should take the lowest dose that works, for the shortest possible time
  • It is also the first choice of painkiller during pregnancy or breastfeeding
  • In Treatment of Fever Crocemol 650mg Tablet is also used to reduce a high temperature (fever)
  • It works by blocking the release of certain chemical messengers that cause fever
  • It may be prescribed alone or in combination with another medicine
  • You should take it regularly as advised by your doctor.
Missed Doses
If you miss a dose of Crocemol 650mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

FAQs

Frequestly asked Questions

Side Effects

Common and Known Side effects of Crocemol 650mg Tablet
  • Headache
  • Constipation
  • Itching
  • Insomnia (difficulty in sleeping)
  • Nausea
  • Vomiting

Reviews

Add your review




Alternate Medicines


A1mol 650 Tablet

MRP: ₹ 30.9

Packing: 15.0 tablets in 1 strip

Salts: Paracetamol (650mg)

Brand: Vinnana Care LLP

Senmol 650mg Tablet

MRP: ₹ 18.7

Packing: 10.0 tablets in 1 strip

Salts: Paracetamol (650mg)

Brand: Senen Biotech

Cumol 650mg Tablet

MRP: ₹ N/A

Packing: 10.0 tablets in 1 strip

Salts: Paracetamol (650mg)

Brand: Elixir Pharmacon

Roznol 650mg Tablet

MRP: ₹ 20

Packing: 10.0 tablets in 1 strip

Salts: Paracetamol (650mg)

Brand: Chemross Lifesciences

Pricol 650mg Tablet

MRP: ₹ 16.9

Packing: 10.0 tablets in 1 strip

Salts: Paracetamol (650mg)

Brand: Indian Pharmaceuticals

Perinol 650mg Tablet

MRP: ₹ 11.5

Packing: 10.0 tablets in 1 strip

Salts: Paracetamol (650mg)

Brand: Medicraft Group

Eventspara 650mg Tablet

MRP: ₹ 20

Packing: 10.0 tablets in 1 strip

Salts: Paracetamol (650mg)

Brand: Events Pharma

Eumol 650mg Tablet

MRP: ₹ N/A

Packing: 10.0 tablets in 1 strip

Salts: Paracetamol (650mg)

Brand: Biotabs Life Sciences Pvt Ltd

Admol 650 Tablet DT

MRP: ₹ 22.85

Packing: 10.0 tablet dt in 1 strip

Salts: Paracetamol (650mg)

Brand: Kepler Health Care

2 LO 650mg Tablet

MRP: ₹ N/A

Packing: 15.0 tablets in 1 strip

Salts: Paracetamol (650mg)

Brand: Captab Biotec